Alert archive / Ohio / Wind Advisories in 2018
Wind Advisory 1, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Mar 1, 2018, 12:18 PM EST for 4 counties in Indiana; 12 counties in Kentucky; 25 counties in Ohio. It took effect at Mar 1, 2018, 2:00 PM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2018, 12:18 PM EST (17:18 UTC)
- In effect from
- Mar 1, 2018, 2:00 PM EST
- Expired
- Mar 2, 2018, 1:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Wilmington, OH
All 41 counties
Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 16 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
984 WWUS71 KILN 011718 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1218 PM EST Thu Mar 1 2018 INZ073>075-KYZ091>093-100-OHZ063-070>073-077>082-088-020200- /O.NEW.KILN.WI.Y.0001.180301T1900Z-180302T0300Z/ Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Lewis-Fayette OH- Butler-Warren-Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams- Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Vanceburg, Tollesboro, Washington Court House, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 1218 PM EST Thu Mar 1 2018 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... The National Weather Service in Wilmington has issued a Wind Advisory, which is in effect until 10 PM EST this evening. * WINDS...Northwest winds 15 to 25 mph with gusts up to 50 mph. * TIMING...Gusty winds will increase through this afternoon and continue into early evening. The winds will begin to decrease overnight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$ OHZ046-054>056-064-065-074-020200- /O.NEW.KILN.WI.Y.0001.180301T2000Z-180302T0700Z/ Delaware-Madison-Franklin OH-Licking-Pickaway-Fairfield-Hocking- Including the cities of Delaware, London, West Jefferson, Plain City, Columbus, Newark, Circleville, Lancaster, Pickerington, and Logan 1218 PM EST Thu Mar 1 2018 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EST FRIDAY... The National Weather Service in Wilmington has issued a Wind Advisory, which is in effect until 2 AM EST Friday. * WINDS...Northwest winds 15 to 25 mph with gusts up to 50 mph. * TIMING...Gusty winds will increase late this afternoon and continue into this evening. The winds will begin to decrease late tonight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$
4 follow-up statements
408 WWUS71 KILN 011950 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 250 PM EST Thu Mar 1 2018 OHZ026-044-045-052-053-062-020400- /O.EXA.KILN.WI.Y.0001.180301T2000Z-180302T0700Z/ Hardin-Logan-Union OH-Champaign-Clark-Greene- Including the cities of Kenton, Ada, Bellefontaine, Marysville, Urbana, Springfield, Beavercreek, Fairborn, and Xenia 250 PM EST Thu Mar 1 2018 ...WIND ADVISORY IN EFFECT UNTIL 2 AM EST FRIDAY... The National Weather Service in Wilmington has issued a Wind Advisory, which is in effect until 2 AM EST Friday. * WINDS...North 15 to 25 mph with gusts up to 50 mph. * TIMING...Gusty winds will increase this afternoon and continue into this evening. The winds will begin to decrease late tonight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$ INZ073>075-KYZ091>093-100-OHZ063-070>073-077>082-088-020300- /O.CON.KILN.WI.Y.0001.000000T0000Z-180302T0300Z/ Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Lewis-Fayette OH- Butler-Warren-Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams- Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Vanceburg, Tollesboro, Washington Court House, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 250 PM EST Thu Mar 1 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...Northwest 15 to 25 mph with gusts up to 50 mph. * TIMING...Gusty winds will increase through this afternoon and continue into early evening. The winds will begin to decrease overnight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$ OHZ046-054>056-064-065-074-020400- /O.CON.KILN.WI.Y.0001.180301T2000Z-180302T0700Z/ Delaware-Madison-Franklin OH-Licking-Pickaway-Fairfield-Hocking- Including the cities of Delaware, London, West Jefferson, Plain City, Columbus, Newark, Circleville, Lancaster, Pickerington, and Logan 250 PM EST Thu Mar 1 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY... * WINDS...Northwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will increase late this afternoon and continue into this evening. The winds will begin to decrease late tonight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$
310 WWUS71 KILN 012236 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 536 PM EST Thu Mar 1 2018 INZ080-KYZ089-090-094>099-020300- /O.EXA.KILN.WI.Y.0001.000000T0000Z-180302T0300Z/ Switzerland-Carroll-Gallatin-Owen-Grant-Pendleton-Bracken- Robertson-Mason- Including the cities of Vevay, Carrollton, Warsaw, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, and Maysville 536 PM EST Thu Mar 1 2018 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... The National Weather Service in Wilmington has issued a Wind Advisory, which is in effect until 10 PM EST this evening. * WINDS...Northwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will increase through this afternoon and continue into early evening. The winds will begin to decrease overnight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$ INZ073>075-KYZ091>093-100-OHZ063-070>073-077>082-088-020300- /O.CON.KILN.WI.Y.0001.000000T0000Z-180302T0300Z/ Ripley-Dearborn-Ohio-Boone-Kenton-Campbell-Lewis-Fayette OH- Butler-Warren-Clinton-Ross-Hamilton-Clermont-Brown-Highland-Adams- Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Vanceburg, Tollesboro, Washington Court House, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 536 PM EST Thu Mar 1 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...Northwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will increase through this afternoon and continue into early evening. The winds will begin to decrease overnight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$ OHZ026-044>046-052>056-062-064-065-074-020645- /O.CON.KILN.WI.Y.0001.000000T0000Z-180302T0700Z/ Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Greene-Pickaway-Fairfield-Hocking- Including the cities of Kenton, Ada, Bellefontaine, Marysville, Delaware, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, Circleville, Lancaster, Pickerington, and Logan 536 PM EST Thu Mar 1 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY... * WINDS...Northwest 20 to 30 mph with gusts up to 50 mph. * TIMING...Gusty winds will increase late this afternoon and continue into this evening. The winds will begin to decrease late tonight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$
244 WWUS71 KILN 020203 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 903 PM EST Thu Mar 1 2018 INZ073>075-080-KYZ089>100-OHZ070-071-077>082-088-020315- /O.CAN.KILN.WI.Y.0001.000000T0000Z-180302T0300Z/ Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Warren-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto- Including the cities of Batesville, Milan, Versailles, Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw, Florence, Burlington, Oakbrook, Covington, Erlanger, Independence, Newport, Alexandria, Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville, Mount Olivet, Maysville, Vanceburg, Tollesboro, Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Springboro, Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro, Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth, and Wheelersburg 903 PM EST Thu Mar 1 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Wilmington has cancelled the Wind Advisory. Wind gusts have fallen below criteria and therefore the advisory has been cancelled. Wind gusts up to 40 mph will be possible through the overnight hours. $$ OHZ026-044>046-052>056-062>065-072>074-020600- /O.EXT.KILN.WI.Y.0001.000000T0000Z-180302T0600Z/ Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton- Ross-Hocking- Including the cities of Kenton, Ada, Bellefontaine, Marysville, Delaware, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Wilmington, Blanchester, Chillicothe, and Logan 903 PM EST Thu Mar 1 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY... * WINDS...Northwest 15 to 25 mph with gusts up to 50 mph. * TIMING...Gusty winds will increase late this afternoon and continue into this evening. The winds will begin to decrease late tonight. * IMPACTS...Scattered tree and power line damage is possible along with some minor property damage in the highest gusts. Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Secure loose outdoor objects. Drivers of high-profile vehicles or trailers should exercise caution. The wind and wind gusts will make difficult driving conditions. && $$
965 WWUS71 KILN 020548 NPWILN URGENT - WEATHER MESSAGE National Weather Service Wilmington OH 1248 AM EST Fri Mar 2 2018 OHZ026-044>046-052>056-062>065-072>074-020700- /O.EXP.KILN.WI.Y.0001.000000T0000Z-180302T0600Z/ Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton- Ross-Hocking- Including the cities of Kenton, Ada, Bellefontaine, Marysville, Delaware, Urbana, Springfield, London, West Jefferson, Plain City, Columbus, Newark, Beavercreek, Fairborn, Xenia, Washington Court House, Circleville, Lancaster, Pickerington, Wilmington, Blanchester, Chillicothe, and Logan 1248 AM EST Fri Mar 2 2018 ...WIND ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... Wind gusts have dropped below wind advisory criteria. Therefore, the wind advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Mar 1, 6:37 AM EST, 5 hours 41 minutes earlier.
Area forecast discussion, Mar 1, 6:37 AM EST, 5 hours 41 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 637 AM EST Thu Mar 1 2018 .SYNOPSIS... A warm front will lift north into Ohio as a low pressure center tracks east along the I-70 corridor today. As it does, a strong upper level low will cut off over Lake Erie and usher in much cooler and more seasonable air to the region for the next week. High pressure will behind this system on Friday, keeping the region dry as it meanders east through the Ohio Valley on Sunday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Showers will overspread the region today. A warm front will lift north towards the I-70 corridor as surface low pressure tracks east along it later in the day. There may be enough forcing with the surface low and high moisture lower levels to combine with a large area of streamwise H5 vorticity to produce some thunderstorms, mainly south of the I-70 corridor. The more steady and better potential for moderate to heavy rainfall will occur north of the track of the surface low. After 0z this evening, the surface low will have moved to the OH/PA border and strong northwest winds behind it will usher in cold air, which will make any rain showers mix with and change to snow. Drier air being pulled into the southern CWA will inhibit any precip, so snow is not a probable threat for the bulk of the CWA this evening. Drier air being pulled in should limit snow showers to be short-lived and not produce any real accumulation. Highs today will reach into the mid 50s to around 60 south of the I-70 corridor, lower 50s north of this boundary. Tonights lows in the cold air will uniformly drop to the lower 30s. Winds today will increase late in the afternoon with the onslaught of cold air. 15-25 mph winds with gusts to 30 and 35 mph will be possible everywhere, but more prevalent for the northern half of the CWA, less prevalent along the Ohio River. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... Upper level flow will remain northwest and coincident with the lower level flow to usher in a continued good shot of cold air. Highs will remain in the 40s for Friday and Saturday. Temps will warm slightly on Sunday as the surface high builds, and sunshine combines with light winds to moderate readings. Overnight lows in the middle 20s are expected both Friday and Saturday nights with generally clear skies. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... Short wave energy moving out of the Rockies will help break down the ridge through the day on Monday with a mid and upper level trough then developing over the eastern CONUS through the middle of next week. As it does, a warm front will lift north into the region Monday and Monday night. An associated low pressure system moves across the Great Lakes region Tuesday into Wednesday. Increasing southerly flow ahead of the front will help push highs on Monday into the mid to upper 50s and also lead to an increasing chance of rain showers Monday afternoon into Monday night. A cooler air mass will then settle back into the region Tuesday into Wednesday with highs mostly in the 40s. Several pieces of energy rotating around the upper level trough will also result in a lingering chance of showers through mid week. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... Warm frontal precipitation has lifted to near a RID-ILN-RZT line attm. Models are having a hard time deciphering what will happen to this line. They do not lift it ne as one entity, but instead sort of morph it into a broad area that slowly moves north. Ceilings should remain IFR throughout the morning. A deepening sfc low will lift through Ohio today, with the tafs becoming warm sectored for a few hours between 15-21Z. This will allow some surface instability and the chance of thunder. After fropa, strong caa will cause winds to rapidly increase. Sustained winds over 20s kts and gusts up to 30 kts will be possible. Gusty winds will remain over the tafs after 00Z, but will be a few knots lower. MVFR ceilings will linger for most of the night. The backedge could reach CVG around 10Z, but not the rest of the tafs until aft the taf period. OUTLOOK...MVFR ceilings possible Friday morning. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...Franks SHORT TERM...Franks LONG TERM...Franks/JGL AVIATION...Sites
Hazardous weather outlook, Mar 1, 5:24 AM EST, 6 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 524 AM EST Thu Mar 1 2018 INZ050-058-059-066-073-KYZ094-095-098-100-OHZ026-034-035-042>046- 051>056-060>065-070>074-080-082-088-021030- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Owen-Grant-Robertson- Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware- Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery- Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Ross- Hocking-Highland-Pike-Scioto- 524 AM EST Thu Mar 1 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Strong winds will be ushered in behind a cold front later today and see gusts that may reach to 30 to 35 mph, persisting into the evening hours. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ074-075-080-KYZ089>093-096-097-099-OHZ077>079-081-021030- Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell- Pendleton-Bracken-Mason-Hamilton-Clermont-Brown-Adams- 524 AM EST Thu Mar 1 2018 This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Today and Tonight. Strong winds will be ushered in behind a cold front later today and see gusts that may reach to 30 to 35 mph, persisting into the evening hours. River flooding will persist. Please check our web site at www.weather.gov/iln for more information on the river flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. River flooding will persist. Please check our web site at www.weather.gov/iln for more information on the river flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:58 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 32 min |
| Mar 1, 2:02 PM EST | Special Weather Statement | ILN | Clark, Montgomery | 28 min |
| Mar 1, 2:27 PM EST | Special Weather Statement | ILN | Clark, Madison | 33 min |
| Mar 1, 4:08 PM EST | River Flood Advisory | ILN | Delaware, Franklin | 9 hr |
| Mar 1, 4:39 PM EST | Special Weather Statement | ILN | Scioto | 21 min |
Nearby
Wind Advisories in Ohio, 2018Wind Advisories in Kentucky, 2018Wind Advisories in Indiana, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.